# SDR ASAA2017072921487

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 8,203 hours, 2,729 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH TRIM ACTIVATED WITHOUT COMMAND AT 500 FT AGL, DURING APPROACH.  THREE TRIM WHEEL NOSE DOWN ROTATIONS, STOPPED WITH OPPOSITE TRIM ACTIVATION.  ACFT GROUNDED. ACCOMPLISHED DFCS BITE, BITE GRP 20 IAW FIM 22-11, TASK 801.  CURRENT STATUS SHOWS NO FAULTS.  FAULT HISTORY DID NOT LOG ANY FAULTS FOR ELEVATOR POSITION SENSOR.  ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR PITCH SENSOR, BITE GROUP 47 IAW AMM 22-11-30/501. ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY TEST, BITE GROUP 49 IAW AMM 22-11-00/201. ALL TESTS PASSED.
